# SDR RRXA10792

- Difficulty date: January 4, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N801GP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46039
- Aircraft time: 79,863 hours, 31,419 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 56551662
- Condition: Misrepaired
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND IMPROPER REPAIR TO RT NR 2 SPOILER AT NR 2 RT SPOILER, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FEBRICATED REPAIR AND INSTALLED IAW DC-8 MM 27-61-1.
